# SDR ASOA201101536

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7196
- Aircraft time: 31,118 hours, 28,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN PAX DOOR WILL NOT FULLY EXTEND TO OPEN POSITION WITHOUT ASSISTANCE FROM GROUND.  OPS CHECKED PAX DOOR UNABLE TO DUPLICATE PROBLEM IAW AMM 52-11-00.
